Pontificia Universidad Católica del Perú

Ver profesores en:

JONATHAN SAMUEL FARFÁN VARGAS

Departamento de Ciencias - Sección Matemáticas

PROFESOR ORDINARIO - AUXILIAR

Doctor en Ciencias (2008). Grado obtenido luego de realizar el programa de "Doctorado en Matemáticas" en la Associacao Instituto Nacional de Matemática Pura e Aplicada (IMPA).

Publicaciones (3)

    FARFÁN, J. S.; landim, c. y mourragui, m. (2011). Hydrostatics and dynamical large deviations of boundary driven gradient symmetric exclusion processes. Stochastic Processes and their Applications, 121 (4), pp. 725-758.

    FARFÁN, J. S.; de bustamante, a. y da silva, f. j. (2010). Dynamical large deviations for a boundary driven stochastic lattice gas model with many conserved quantities. JOURNAL OF STATISTICAL PHYSICS, 139 (4), pp. 658-685.

    FARFÁN, J. S.; de bustamante, a. y da silva, f. j. (2010). Equilibrium fluctuations for exclusion processes with conductances in random environments. Stochastic Processes and their Applications, 120 (8), pp. 1535-1562.

CONTACTO

Correo electrónico: